Fractional Laser After Accutane?

I'm on a low dose Accutane ie 20mg every fortnight for the past 6 months. Question now is, can I now undergo Fractional laser surgery?

Doctor Answers 1

Fractional laser after Accutane

Historically we would advise waiting a minimum of 1 year prior to a resurfacing laser such as a fractional laser. There are many who would now perform it 6 months after finishing Accutane. I certainly would not have fractional laser while on accutane, not worth the potential scarring risk. 


Toronto Dermatologic Surgeon
4.9 out of 5 stars 54 reviews

Fractional laser after Accutane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Historically we would advise waiting a minimum of 1 year prior to a resurfacing laser such as a fractional laser. There are many who would now perform it 6 months after finishing Accutane. I certainly would not have fractional laser while on accutane, not worth the potential scarring risk. 


Toronto Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.